# SDR HAIHEEA9933

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7136J
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing Cup
- Part number: 1056037202
- Condition: Pitted
- Location: Eng Mt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTED BEYOND LIMITS IN BEARING SEAT AREA. REPLACED WITH SERVICEABLE PART.
